Bounded solutions for ARMA model with varying coefficients
Tom 31 / 2004
Applicationes Mathematicae 31 (2004), 273-285
MSC: 62M10.
DOI: 10.4064/am31-3-3
Streszczenie
The paper deals with ARMA systems of equations with varying coefficients. A complete description of bounded solutions to ARMA systems is obtained and their uniqueness is studied. Some special cases are discussed, including the case of significant interest of systems with periodic coefficients. The paper generalizes results of [9] and opens a new direction of study.